Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 356, NWS Norman, OK

June 16, 2011Noble County, Payne County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jun 16, 2011, 3:48 AM CDT for Noble County, Payne County, Oklahoma. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 16, 2011, 3:48 AM CDT (08:48 UTC)
Expired
Jun 16, 2011, 4:45 AM CDT
In force
57 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Noble County, OK, Payne County, OK

The radar

The Norman radar (KTLX), 113 km from the middle of the area, began a volume at 08:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 8.8 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2011-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 706 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2011-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
706 J/kg
Mixed-layer CIN
-155 J/kg
Mixed-layer LCL
2516 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
192 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

446 
WUUS54 KOUN 160848
SVROUN
OKC103-119-160945-
/O.NEW.KOUN.SV.W.0356.110616T0848Z-110616T0945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
348 AM CDT THU JUN 16 2011

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PAYNE COUNTY IN CENTRAL OKLAHOMA...
  NOBLE COUNTY IN NORTHERN OKLAHOMA...

* UNTIL 445 AM CDT

* AT 347 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED SEVERE
  THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF SOONER
  LAKE TO 4 MILES WEST OF MORRISON TO 3 MILES WEST OF LAKE
  MCMURTRY...MOVING EAST AT 30 MPH.

HAZARDS IN THE WARNING INCLUDE...
WIND GUSTS TO 65 MPH...
HAIL UP TO THE SIZE OF QUARTERS...

* LOCATIONS IN THE WARNING INCLUDE CUSHING...GLENCOE...INGALLS...LAKE
  MCMURTRY...MORRISON...PERRY...QUAY...RED ROCK...SOONER LAKE...
  STILLWATER AND YALE.

LAT...LON 3656 9690 3651 9703 3635 9702 3633 9691
      3626 9691 3626 9683 3624 9681 3617 9681
      3617 9661 3596 9661 3595 9669 3628 9744
      3640 9727 3660 9706
TIME...MOT...LOC 0847Z 289DEG 25KT 3645 9690 3629 9705
          3619 9720

$$
1 follow-up statement
117 
WWUS54 KOUN 160943
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
443 AM CDT THU JUN 16 2011

OKC103-119-160954-
/O.EXP.KOUN.SV.W.0356.000000T0000Z-110616T0945Z/
NOBLE OK-PAYNE OK-
443 AM CDT THU JUN 16 2011

...THE SEVERE THUNDERSTORM WARNING FOR PAYNE AND NOBLE COUNTIES WILL
EXPIRE AT 445 AM CDT...

THE STORMS HAVE WEAKENED... BUT SMALL HAIL AND GUSTY WINDS MAY STILL
OCCUR.

LAT...LON 3656 9690 3651 9703 3635 9702 3633 9691
      3626 9691 3626 9683 3624 9681 3617 9681
      3617 9661 3596 9661 3595 9669 3628 9744
      3640 9727 3660 9706
TIME...MOT...LOC 0944Z 289DEG 25KT 3632 9644 3616 9659
          3606 9674

$$

BURKE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 3:40 AM CDT, 8 minutes earlier.

Area forecast discussion, Jun 16, 3:40 AM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
340 AM CDT THU JUN 16 2011

.DISCUSSION...THIS MORNING NORTHWEST FLOW ALOFT HAD BROUGHT A SMALL
AND POTENT THUNDERSTORM COMPLEX ROLLING THROUGH NORTHERN OKLAHOMA.
THIS WAS RIDING ALONG THE EDGE OF THE CAP WHERE 700 MB TEMPS REACH
12 DEGREES C. THAT SUGGESTS STORMS WILL LIKELY REACH OKLAHOMA CITY
DOWN TOWARD SEMINOLE THIS MORNING...AND EVERYWHERE NORTH AND EAST OF
THAT LINE. DESPITE THE EARLY MORNING TIMING...VERY STEEP LAPSE RATES
ALOFT AND SUFFICIENTLY WARM LOW LEVELS WILL MAINTAIN A THREAT OF
LOCALLY DAMAGING WINDS.

THIS COMPLEX WILL REINFORCE SOMEWHAT...A WARM FRONT THAT EXTENDED
FROM MUSKOGEE TO PURCELL TO ALTUS THIS MORNING. EXPECT TO SEE MORE
EASTERLY WIND COMPONENT AND GREATER HUMIDITY THAN WHAT MODELS ARE
FORECASTING NORTH OF THE WARM FRONT TODAY. THIS ALLOWED US TO MODIFY
TEMPERATURES SLIGHTLY...BUT WITH THE STORMS MOVING OFF SO EARLY IN
THE MORNING...IT WILL STILL BE A HOT DAY IN THE 90S AND ABOVE 100
DEGREES. THE MAIN EFFECT OF THE MOIST EASTERLIES SHOULD BE TO DELAY
THE NORTHWARD ADVANCEMENT OF VERY DRY AIR THROUGH NORTHWEST
OKLAHOMA...AND WE CHOSE TO DROP THE FIRE WEATHER WATCH THERE.
ALSO...BASED ON MODEL CONSENSUS AS TO DEWPOINTS...WE DROPPED WHAT
HAD BEEN THE EASTERN SIDE OF THE WATCH. BUT WE WILL ISSUE A RED FLAG
WARNING FOR OUR WESTERN ROW OF COUNTIES...ROUGHLY FROM SHATTUCK TO
ELK CITY...TO FREDERICK AND SEYMOUR. WINDS WILL BECOME STRONG AND
GUSTY FROM THE SOUTH AS LOW PRESSURE DEEPENS...AND THERE IS NOTHING
TO STOP TEMPERATURES FROM GOING WELL ABOVE 100 DEGREES.

FRIDAY AND SATURDAY WILL SEE A PRESSURE TROUGH DIP INTO WESTERN
OKLAHOMA...AND THIS SHOULD PLACE LIGHTER WIND SPEEDS COINCIDENT WITH
THE DRIEST AIR. SO WE WILL NOT ISSUE ANY FIRE WEATHER WATCH FOR
THOSE DAYS. SUNDAY AND MONDAY THEN LOOK MUCH WINDIER AS THE LOW
BACKS UP AGAINST THE FRONT RANGE AND INTENSIFIES. THE OFFSETTING
FACTOR MAY BE HUMIDITY...THOUGH...AS THE DRYLINE WILL BACK UP TO THE
PANHANDLES. THE QUESTION IS...WITH TEMPERATURES SO HOT...WILL
HUMIDITY FALL BELOW 20 PERCENT EVEN AHEAD OF THE DRYLINE. AT ANY
RATE...WE ARE IN FOR A STRETCH OF WINDY AND HOT WEATHER...AND FIRES
WILL BE A CONCERN OVER THE DROUGHT-STRICKEN WEST.

AT THE SAME TIME...THIS PATTERN ALMOST CERTAINLY SUPPORTS
THUNDERSTORM CHANCES. SHORT WAVE RIDGING MOVES THROUGH VERY QUICKLY
TODAY...AND WE TRANSITION TO WEST OR SOUTHWEST FLOW OVER THE DRYLINE
FROM THIS EVENING ON THROUGH NEXT TUESDAY. MOS GUIDANCE POPS ARE
STILL NOT CATCHING ONTO THIS SOMEWHAT UNTIMELY PATTERN OF
SPRING-LIKE FLOW MIXED WITH LATE-SUMMER-LIKE HEAT. BUT THE
DETERMINISTIC OUTPUT FROM THE NAM AND ECMWF PRODUCE QPF EACH DAY...
AND WE HAVE FOLLOWED SUIT. THE THUNDERSTORMS WILL BE HIGH-BASED AND
LIKELY PRODUCE DAMAGING WINDS. THIS COULD OCCUR EACH EVENING FOR
SEVERAL DAYS IN A ROW. CAP STRENGTH MAY WEAKEN STORMS IN THE
OVERNIGHT PERIOD...BUT THIS WOULD ALSO LEAD TO HEAT BURSTS. A MORE
WIDESPREAD AND LONGER LIVED SEVERE THUNDERSTORM EVENT COULD OCCUR
EARLY NEXT WEEK WHEN THE LONG WAVE UPPER TROUGH BEGINS TO EJECT.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  96  75  97  75 /  10  10  10  20
HOBART OK        102  74 105  75 /  10  10  10  10
WICHITA FALLS TX 105  76 105  77 /  10  10  10  20
GAGE OK          102  68 105  68 /  10  20   0  10
PONCA CITY OK     95  73  97  76 /  30  20  10  20
DURANT OK         96  76  94  75 /  10  10   0  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING FROM 3 PM THIS AFTERNOON TO 8 PM CDT THIS
     EVENING FOR OKZ009-014-021-033-034-036-037.

TX...RED FLAG WARNING FROM 3 PM THIS AFTERNOON TO 8 PM CDT THIS
     EVENING FOR TXZ083>085-087-088.

&&

11/22
BURKE
Hazardous weather outlook, Jun 16, 12:05 AM CDT, 3 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
1205 AM CDT THU JUN 16 2011

OKZ004>048-050>052-TXZ083>090-161000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1205 AM CDT THU JUN 16 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...OVERNIGHT...

THUNDERSTORM OUTLOOK...
ISOLATED SEVERE STORMS WILL BE SEEN OVER NORTHWEST OKLAHOMA. THERE
IS A SMALL CHANCE THAT THE STORMS WILL AFFECT WEST-CENTRAL AND
CENTRAL OKLAHOMA LATE TONIGHT.

DISCUSSION...
ISOLATED SEVERE STORMS THAT INITIATED OVER EASTERN COLORADO AND
WESTERN KANSAS LAST EVENING ARE MAINTAINING STRENGTH OR EVEN
BECOMING MORE INTENSE ACROSS NORTHWEST OKLAHOMA. DAMAGING WIND AND
HAIL WILL BE THE MAIN THREATS...ALONG WITH FREQUENT LIGHTNING. AREAS
FROM AROUND WOODWARD AND ALVA...DOWN TOWARD CHEYENNE...CAMARGO...
FAIRVIEW...ENID...AND WATONGA COULD SEE STRONG OR SEVERE STORMS
OVERNIGHT IF THE STORMS MAINTAIN STRENGTH. THE STORMS ARE MOVING
INTO A STRONGLY CAPPED ENVIRONMENT...BUT ELEVATED INSTABILITY AND
MODERATE WIND SHEAR WILL KEEP THE THREAT GOING OVERNIGHT.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY JUN 16.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THUNDERSTORM OUTLOOK...
WITH VERY HOT TEMPERATURES AND A DIFFUSE DRYLINE NEAR WESTERN AND
NORTHERN OKLAHOMA FROM THURSDAY THROUGH THE WEEKEND...AN ISOLATED
THUNDERSTORM OR TWO MAY OCCUR DURING THE LATE AFTERNOON HOURS NEAR
THE DRYLINE. IF ANY STORM CAN DEVELOP...DAMAGING WIND GUSTS WILL BE
POSSIBLE. MORE ORGANIZED THUNDERSTORM ACTIVITY IS EXPECTED NEXT
MONDAY AND TUESDAY...AS ANOTHER COLD FRONT MOVES INTO THE REGION.
SOME OF THESE STORMS...IF THEY OCCUR...WILL LIKELY BE SEVERE.

OTHER HAZARDOUS WEATHER...
FIRES WILL REMAIN A CONCERN IN THOSE AREAS HARDEST HIT BY LONG TERM
DROUGHT...PRIMARILY IN WESTERN OKLAHOMA AND WESTERN NORTH TEXAS.
WINDS WILL BE ESPECIALLY GUSTY THURSDAY THROUGH THE WEEKEND.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
THURSDAY.

In the hours before

Special weather statement, Jun 16, 12:31 AM CDT, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1231 AM CDT THU JUN 16 2011

OKZ005-160600-
WOODS OK-
1231 AM CDT THU JUN 16 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR WOODS COUNTY.

AT 1229 AM CDT...RADAR INDICATED SEVERAL THUNDERSTORMS EXTENDING
FROM NEAR FREEDOM TO 5 MILES NORTH OF CAMP HOUSTON TO WEST OF
COLDWATER...KANSAS.  THE STORMS WERE MOVING SOUTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

LAT...LON 3699 9862 3662 9894 3699 9939 3700 9911
Local storm report, Jun 16, 12:38 AM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1238 AM CDT THU JUN 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 AM     HAIL             2 SW TANGIER            36.40N 99.56W
06/16/2011  E1.25 INCH       WOODWARD           OK   TRAINED SPOTTER

            A TRAINED SPOTTER AND KWTV-9 REPORTED UP TO HALF DOLLAR
            SIZE HAIL ON HIGHWAY 412. A LARGE TREE LIMB WAS ALSO
            BLOWN DOWN BLOCKING THE WEST BOUND LANE OF HIGHWAY 412.

1230 AM     HAIL             1 NE TANGIER            36.43N 99.52W
06/16/2011  E1.00 INCH       WOODWARD           OK   TRAINED SPOTTER

&&

NORMAN NWS
Special weather statement, Jun 16, 1:54 AM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
154 AM CDT THU JUN 16 2011

OKZ010-160730-
WOODWARD OK-
154 AM CDT THU JUN 16 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR WOODWARD COUNTY.

AT 154 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 11 MILES NORTHWEST
OF MOORELAND...MOVING EAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LAT...LON 3661 9900 3651 9904 3640 9923 3652 9941
      3660 9934 3660 9929 3665 9929 3669 9927
Local storm report, Jun 16, 2:54 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
254 AM CDT THU JUN 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     TSTM WND GST     KREMLIN                 36.55N 97.83W
06/16/2011  E70 MPH          GARFIELD           OK   EMERGENCY MNGR

            RESULTED IN POWER OUTAGES IN KREMLIN.

&&

11
Special weather statement, Jun 16, 3:01 AM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
301 AM CDT THU JUN 16 2011

OKZ011-012-160815-
GARFIELD OK-MAJOR OK-
301 AM CDT THU JUN 16 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR GARFIELD AND MAJOR COUNTIES.

AT 301 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
ISABELLA...MOVING SOUTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF DIMES...
WIND GUSTS TO 45 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LAT...LON 3641 9792 3617 9794 3617 9847 3645 9836
Local storm report, Jun 16, 3:32 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
332 AM CDT THU JUN 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 AM     TSTM WND GST     1 SW MEDFORD            36.79N 97.75W
06/16/2011  M65.00 MPH       GRANT              OK   MESONET

0325 AM     TSTM WND GST     7 SSE RED ROCK          36.37N 97.13W
06/16/2011  M59.00 MPH       NOBLE              OK   MESONET

&&

11

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 10:24 PM CDTSpecial Weather StatementOUNHarper36 min
Jun 15, 10:33 PM CDTSevere Thunderstorm WarningOUNHarper57 min
Jun 15, 11:18 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woods, Woodward57 min
Jun 16, 12:06 AM CDTSevere Thunderstorm WarningOUNEllis, Woodward54 min
Jun 16, 12:31 AM CDTSpecial Weather StatementOUNWoods29 min
Jun 16, 12:43 AM CDTSevere Thunderstorm WarningOUNWoods62 min
Jun 16, 1:33 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant57 min
Jun 16, 1:42 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods63 min
Jun 16, 1:54 AM CDTSpecial Weather StatementOUNWoodward36 min
Jun 16, 2:22 AM CDTSevere Thunderstorm WarningOUNGarfield, Grant38 min
Jun 16, 2:27 AM CDTSevere Thunderstorm WarningOUNMajor33 min
Jun 16, 2:55 AM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble65 min
Jun 16, 3:01 AM CDTSpecial Weather StatementOUNMajor14 min
Jun 16, 3:33 AM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan, Noble, Payne42 min
Jun 16, 3:44 AM CDTRed Flag WarningOUNBeckham, Ellis, Greer, Harmon, Harper, Jackson and 2 more16 hr
Jun 16, 3:59 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Payne76 min
Jun 16, 4:28 AM CDTSpecial Weather StatementOUNLincoln, Oklahoma47 min
Jun 16, 5:01 AM CDTSpecial Weather StatementOUNPottawatomie44 min
Jun 16, 5:16 AM CDTSpecial Weather StatementOUNKingfisher, Logan44 min
Jun 16, 6:04 AM CDTSpecial Weather StatementOUNLincoln26 min
Jun 16, 6:52 AM CDTSpecial Weather StatementOUNLogan38 min
Jun 16, 7:21 AM CDTSpecial Weather StatementOUNGrady39 min
Jun 16, 8:12 AM CDTSpecial Weather StatementOUNCaddo18 min
Jun 16, 10:05 AM CDTSpecial Weather StatementOUNKay25 min
Jun 16, 10:14 AM CDTSevere Thunderstorm WarningOUNKay, Noble46 min
Jun 16, 2:24 PM CDTSpecial Weather StatementOUNKay21 min
Jun 16, 2:50 PM CDTSpecial Weather StatementOUNKay25 min
Jun 16, 3:54 PM CDTWind AdvisoryOUNAlfalfa, Beckham, Blaine, Caddo, Canadian, Cleveland and 24 more13 hr
Jun 16, 5:27 PM CDTSpecial Weather StatementOUNBeckham18 min
Jun 16, 5:46 PM CDTSpecial Weather StatementOUNHarmon29 min
Jun 16, 6:09 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson66 min
Jun 16, 6:21 PM CDTSpecial Weather StatementOUNBeckham24 min
Jun 16, 6:41 PM CDTSpecial Weather StatementOUNBeckham34 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.